Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 104, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Oct 30, 2016, 4:32 PM EDT for 5 counties in Pennsylvania. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2016, 4:32 PM EDT (20:32 UTC)
- Expired
- Oct 30, 2016, 5:30 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The Dover AFB radar (KDOX), 145 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 4:43 PM EDT | TSTM WND DMG | 3 Nw Mcsherrystown, PA | MULTIPLE TELEPHONE POLES DOWN |
| Oct 30, 4:55 PM EDT | TSTM WND DMG | 1 W Lancaster, PA | WIDESPREAD TREES AND WIRES DOWN ON EASTMAN AVENUE |
| Oct 30, 4:55 PM EDT | TSTM WND DMG | 3 E Lititz, PA | MULTIPLE TREES DOWN |
| Oct 30, 5:10 PM EDT | TSTM WND DMG | Paradise, PA | TREES AND WIRES BLOCKING ROUTE 30 AT SINGER AVENUE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
218
WUUS51 KCTP 302032
SVRCTP
PAC001-043-071-075-133-302130-
/O.NEW.KCTP.SV.W.0104.161030T2032Z-161030T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT SUN OCT 30 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT.
* AT 432 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STRAUSSTOWN TO NEAR ELIZABETHTOWN TO NEAR
EMMITSBURG...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PALMYRA...WEIGELSTOWN...YORK...PARKVILLE...EAST PETERSBURG...RED
LION...MOUNT JOY...EPHRATA...MYERSTOWN...LEBANON...MANHEIM...
AKRON...CORNWALL...ANNVILLE...LITITZ...HANOVER...ELIZABETHTOWN...
NEW HOLLAND...MILLERSVILLE AND WILLOW STREET.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 252 TO 295.
INTERSTATE 78 FROM MILE MARKERS 7 TO 8.
INTERSTATE 83 FROM MILE MARKERS 0 TO 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 7736 4018 7674 4047 7640 4014 7588
4011 7594 4003 7594 3995 7600 3988 7599
3985 7602 3972 7611 3974 7612 3972 7614
TIME...MOT...LOC 2032Z 279DEG 44KT 4052 7625 4018 7666 3967 7734
HAIL...<.75IN
WIND...60MPH
$$
DEVOIR2 follow-up statements
443
WWUS51 KCTP 302113
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT SUN OCT 30 2016
PAC001-043-075-302121-
/O.CAN.KCTP.SV.W.0104.000000T0000Z-161030T2130Z/
ADAMS PA-LEBANON PA-DAUPHIN PA-
513 PM EDT SUN OCT 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS...LEBANON
AND SOUTHEASTERN DAUPHIN COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3972 7679 4021 7617 4027 7608 4014 7588
4011 7594 4003 7594 3995 7600 3988 7599
3985 7602 3972 7611 3974 7612 3972 7614
TIME...MOT...LOC 2111Z 273DEG 43KT 4047 7569 4012 7605 3956 7678
$$
PAC071-133-302130-
/O.CON.KCTP.SV.W.0104.000000T0000Z-161030T2130Z/
YORK PA-LANCASTER PA-
513 PM EDT SUN OCT 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN YORK AND LANCASTER COUNTIES...
AT 511 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TOPTON TO NEAR TERRE HILL TO NEAR HAMPSTEAD...
MOVING EAST AT 50 MPH. LANCASTER COUNTY LAW ENFORCEMENT HAS RECEIVED
NUMEROUS REPORTS OF TREES...WIRES AND TRANSFORMERS DOWN IN AND
AROUND THE CITY OF LANCASTER.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW HOLLAND...MILLERSVILLE...WILLOW STREET...EPHRATA...LANCASTER...
AKRON...BAREVILLE...WAKEFIELD...QUARRYVILLE...LEOLA...CHURCHTOWN...
SMITHVILLE...LEACOCK...SHREWSBURY...ADAMSTOWN...DELTA...NEW
FREEDOM...PARADISE...BROGUE AND STEWARTSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 7679 4021 7617 4027 7608 4014 7588
4011 7594 4003 7594 3995 7600 3988 7599
3985 7602 3972 7611 3974 7612 3972 7614
TIME...MOT...LOC 2111Z 273DEG 43KT 4047 7569 4012 7605 3956 7678
HAIL...<.75IN
WIND...60MPH
$$
DEVOIR515
WWUS51 KCTP 302130
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
530 PM EDT SUN OCT 30 2016
PAC071-133-302139-
/O.EXP.KCTP.SV.W.0104.000000T0000Z-161030T2130Z/
YORK PA-LANCASTER PA-
530 PM EDT SUN OCT 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK AND
LANCASTER COUNTIES WILL EXPIRE AT 530 PM EDT...
STRONG STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT
OF THE WARNED AREA...WITH ONLY WEAKER SHOWERS AND STORMS
LEFT TO TRACK ACROSS THE AREA. THEREFORE...THE WARNING
WILL BE ALLOWED TO EXPIRE.
LAT...LON 3972 7679 4021 7617 4027 7608 4014 7588
4011 7594 4003 7594 3995 7600 3988 7599
3985 7602 3972 7611 3974 7612 3972 7614
TIME...MOT...LOC 2129Z 279DEG 44KT 4044 7543 4009 7579 3953 7652
$$
DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 4:10 PM EDT, 22 minutes earlier.
Area forecast discussion, Oct 30, 4:10 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service State College PA 410 PM EDT Sun Oct 30 2016 .SYNOPSIS... A cold front just south of Interstate 80 at mid afternoon will push south of the Mason...Dixon line early this evening. Numerous showers and scattered strong thunderstorms with gusty winds will occur along and just to the south of this front. Drier and slightly cooler than normal temperatures are in store for Monday. The middle of the week will once again turn much warmer than normal and remain dry due to high pressure along the East Coast. Later in the week a new cold front will bring some rain and a renewed shot of colder air for next weekend. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... Surface cold front was sagging just south of Interstate 80 at 1830Z and will move to the southern border of PA between 21-23Z. Deep...and quite strong 0-5km Bulk Shear of 40-50kt and anomalously warm sfc temps south of the front will continue to support fast...40-50 kt storm motion from about 270 deg through late this afternoon...bringing the potential for strong to isolated damaging wind gusts in mini bow echoes within short tsra lines. Several well-defined mid-upper level vort maxes moving through the shortwave trough sliding across the region late this afternoon will enhance the TSRA and downburst potential across south-central and southeastern PA where current sfc-based Lifted indices are 500-750 j/kg...and mid level lapse rates were 6-6.5C/km. Recent peak wind of 39kt at KAOO with a line of low-topped TSRA is at the NW edge of this instability max...so expect wind gust potential to increase over the next few hours between KAOO and KMDT/KLNS. Temps will slowly fall from the u40s to lower 50s late today across the nrn tier counties...while highs south of the cfrontal boundary were in the mid 70s to lower 80s. After the cfropa across central and southern PA during the next several hours...temps at any one location will fall around 10F within the first hour...then a few deg F per hour afterward. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM MONDAY/... The front should press south of the state around or shortly after sunset, but some rain showers may linger acrs the far SE zones until 9 or 10 PM. Elsewhere...POPs were trimming to near zero. The northerly flow should bring a few sprinkles...or even a flurry by the end of the night across the northern mtns where 925 mb wet bulb temps will fall to near 0C. Cold air advection and some clearing will help temps get back closer to normal lows in the 30s to low 40s. High pressure and subsidence will then make it dry through the rest of the period. The sfc high will be right overhead on Mon, and temps will probably stay just a deg or two below normal highs. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Warmer air floods into the region from the west late Monday night into the midweek period with generally nothing more than periods of mid/high-level clouds and maybe a few light showers brushing the nrn tier of the state Tuesday as a flat shortwave aloft races ENE across the Lower Great Lakes region. The warm air advection will bring warmer than normal temperatures Wednesday and Thursday. That air mass will be short lived as a strong trough with cold northwesterly flow behind it will propagate through the region Thursday afternoon. The latest runs have come into more agreement and the front has sped up. However boundary still looks to move through Thursday afternoon with scattered showers possible. After that frontal band quickly moves through the models diverge on a solution, though a secondary trough with northwesterly flow across the great lakes could bring another chance for showers in the northwest into next weekend. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... Widespread VFR to MVFR cigs with brief MVFR vsbys accompanied the occasional showers that were racing east...mainly along and to the south of the cold front...that was drifting just south of interstate 80 at mid afternoon. Brief IFR will occur in the heaviest showers and isolated TSRA. Shallow cool airmass and moisture tapped from the the Lower Great Lakes will yield IFR to LIFR cigs (and VFR to MVFR vsbys) tonight as it's lifted across the Alleghenies of northern and western PA within the NW flow at llvls...while mainly MVFR to VFR cigs with VFR vsbys will occur elsewhere. Some Morning restrictions Monday should give way to VFR. Outlook... Mon...Patchy AM fog and cig restrictions (especially at KJST), then becoming VFR. Tue-Wed...No sig wx expected. Thu...Restrictions possible with showers in advance of next cold front. Friday...Some morning cig restriction across the northern and western mtns otherwise VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Dangelo/Lambert LONG TERM...Lambert/Ceru AVIATION...Lambert
Hazardous weather outlook, Oct 30, 10:45 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1045 AM EDT SUN OCT 30 2016 PAZ004>006-010>012-017-018-037-041-042-045-046-311445- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- 1045 AM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG THUNDERSTORMS WILL BE LIKELY EARLY THIS AFTERNOON...MAINLY OVER THE REGION BETWEEN INTERSTATE 80 AND ROUTE 6. BRIEF VERY HEAVY RAIN...PEA SIZE HAIL AND WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ019-024>028-033>036-049>053-056>059-063>066-311445- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1045 AM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG THUNDERSTORMS WILL OCCUR THIS AFTERNOON. BRIEF WIND GUSTS UP TO 50 MPH...AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Special weather statement, Oct 30, 12:59 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT SUN OCT 30 2016
PAZ012-018-019-037-041-042-045-046-049-051-052-301745-
UNION PA-TIOGA PA-MONTOUR PA-SOUTHERN CENTRE PA-SULLIVAN PA-
NORTHERN CENTRE PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
NORTHERN CLINTON PA-SOUTHERN CLINTON PA-NORTHUMBERLAND PA-
1259 PM EDT SUN OCT 30 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF COLUMBIA...SULLIVAN...
SNYDER...CENTRE...UNION...TIOGA...NORTHUMBERLAND...LYCOMING...
CLINTON...AND MONTOUR COUNTIES UNTIL 145 PM EDT...
AT 1258 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR OGDENSBURG TO NEAR COGAN STATION TO NEAR
BLANCHARD. MOVEMENT WAS EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
NORTHUMBERLAND...JERSEY SHORE...LEWISBURG...MILTON...SUNBURY...
DANVILLE...MONTOURSVILLE...MIFFLINBURG...LOCK HAVEN...WILLIAMSPORT...
MACKEYVILLE...RIVERSIDE...FLEMINGTON...SPRUCE RUN RESERVOIR...
HUGHESVILLE...DUNNSTOWN...DELAWARE RUN...WINFIELD...ELIMSPORT AND
ALLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4166 7688 4159 7687 4153 7622 4131 7631
4131 7641 4115 7664 4106 7662 4105 7657
4100 7657 4096 7652 4088 7653 4086 7650
4075 7673 4079 7685 4087 7680 4089 7682
4086 7708 4108 7775 4131 7728 4168 7696
TIME...MOT...LOC 1658Z 289DEG 41KT 4160 7692 4129 7719 4110 7758
TYBURSKISpecial weather statement, Oct 30, 1:43 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
143 PM EDT SUN OCT 30 2016
PAZ010>012-017-018-301815-
NORTHERN CENTRE PA-CLEARFIELD PA-CAMERON PA-ELK PA-
NORTHERN CLINTON PA-
143 PM EDT SUN OCT 30 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CAMERON...ELK...
CLEARFIELD...CENTRE...LYCOMING...AND CLINTON COUNTIES UNTIL 215 PM
EDT...
AT 142 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BENEZETTE TO NEAR MEDIX RUN TO NEAR LECONTES
MILLS. MOVEMENT WAS EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SNOW SHOE...KEATING...GLEN UNION...SOUTH RENOVO...PINE GLEN...
WESTPORT...LECONTES MILLS...CLARENCE...KARTHAUS...MONUMENT...
MOSHANNON...ORVISTON...RENOVO...DRIFTWOOD AND LOCK HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4132 7747 4124 7739 4122 7732 4100 7780
4109 7847 4119 7835 4134 7831
TIME...MOT...LOC 1742Z 276DEG 47KT 4126 7826 4119 7827 4114 7834
TYBURSKISpecial weather statement, Oct 30, 1:52 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 PM EDT SUN OCT 30 2016
PAZ017>019-024>026-301815-
SOUTHERN CENTRE PA-NORTHERN CENTRE PA-BLAIR PA-CLEARFIELD PA-
HUNTINGDON PA-CAMBRIA PA-
152 PM EDT SUN OCT 30 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CLEARFIELD...BLAIR...
CENTRE...CAMBRIA...AND HUNTINGDON COUNTIES UNTIL 215 PM EDT...
AT 152 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CURWENSVILLE TO NEAR BELSANO. MOVEMENT WAS
EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
ALTOONA...NANTY-GLO...HOLLIDAYSBURG...EBENSBURG...TYRONE...
LAKEMONT...OSCEOLA MILLS...CRESSON...WARRIORS MARK...BELSANO...
TIPTON...CHESTER HILL...CARROLLTOWN...JEFFRIES...SOUTH PHILIPSBURG...
GALLITZIN...HOUTZDALE...STORMSTOWN...DUNCANSVILLE AND NORTHERN
CAMBRIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4061 7885 4072 7881 4072 7880 4078 7881
4095 7860 4095 7782 4041 7840 4046 7894
TIME...MOT...LOC 1752Z 272DEG 50KT 4090 7859 4053 7901
TYBURSKISpecial weather statement, Oct 30, 2:24 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
224 PM EDT SUN OCT 30 2016
PAZ017>019-024>028-033-034-045-301915-
BEDFORD PA-MIFFLIN PA-JUNIATA PA-SOUTHERN CENTRE PA-
NORTHERN CENTRE PA-BLAIR PA-CLEARFIELD PA-SOMERSET PA-HUNTINGDON PA-
CAMBRIA PA-SOUTHERN CLINTON PA-
224 PM EDT SUN OCT 30 2016
...SPECIAL WEATHER STATEMENT...
AT 224 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BLACK MOSHANNON STATE PARK TO BALD EAGLE TO
NEAR HORSESHOE CURVE TO SCALP LEVEL. MOVEMENT WAS EAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
ALTOONA...HUNTINGDON...HOLLIDAYSBURG...PORTAGE...LEWISTOWN...
BELLEFONTE...WINDBER...STATE COLLEGE...TYRONE...WARRIORS MARK...
CLAYSBURG...TIPTON...PLEASANT GAP...REEDSVILLE...ROYER...MILLHEIM...
REBERSBURG...STORMSTOWN...ENTRIKEN AND MADISONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4022 7900 4045 7859 4069 7828 4102 7809
4099 7720 4091 7727 4085 7736 4076 7736
4070 7734 4067 7736 4043 7768 4019 7808
TIME...MOT...LOC 1824Z 270DEG 48KT 4096 7804 4070 7819 4045 7850 4026
7884
TYBURSKISpecial weather statement, Oct 30, 3:01 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
301 PM EDT SUN OCT 30 2016
PAZ026>028-036-056-063-301930-
MIFFLIN PA-CUMBERLAND PA-JUNIATA PA-HUNTINGDON PA-FRANKLIN PA-
PERRY PA-
301 PM EDT SUN OCT 30 2016
...SPECIAL WEATHER STATEMENT...
AT 301 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR RAYSTOWN DAM TO NEAR MOUNT UNION TO NEAR
TROUGH CREEK STATE PARK. MOVEMENT WAS EAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
DOYLESBURG...HONEY GROVE...BIG SPRING STATE PARK...PERULACK...
RAYSTOWN DAM...ROCKHILL FURNACE...EAST WATERFORD...ROXBURY...
BLACKLOG...MOUNT UNION...ORBISONIA...NEW GERMANTOWN...ATKINSON
MILLS...MILL CREEK...MAPLETON...NEWTON HAMILTON...CASSVILLE...
SALTILLO...SHADE GAP AND SHIRLEYSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4040 7751 4025 7752 4009 7766 4026 7815
4038 7804 4049 7803
TIME...MOT...LOC 1901Z 288DEG 38KT 4046 7796 4037 7796 4030 7802
TYBURSKISpecial weather statement, Oct 30, 3:15 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
315 PM EDT SUN OCT 30 2016
PAZ034-035-301945-
BEDFORD PA-FULTON PA-
315 PM EDT SUN OCT 30 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FRANKLIN...FULTON...AND
BEDFORD COUNTIES UNTIL 345 PM EDT...
AT 314 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
CLEARVILLE...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL SPRINGS...BIG COVE TANNERY...LOCUST GROVE...WARFORDSBURG...
NEEDMORE...CLEARVILLE...RAINSBURG AND BEDFORD.
LAT...LON 3985 7863 4002 7856 3991 7796 3982 7801
3972 7810 3972 7826
TIME...MOT...LOC 1914Z 288DEG 38KT 3991 7851
TYBURSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 8:36 AM EDT | Special Weather Statement | CTP | Warren | 54 min |
| Oct 30, 9:26 AM EDT | Special Weather Statement | CTP | McKean, Warren | 49 min |
| Oct 30, 10:56 AM EDT | Special Weather Statement | CTP | Elk | 64 min |
| Oct 30, 12:09 PM EDT | Special Weather Statement | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 66 min |
| Oct 30, 12:59 PM EDT | Special Weather Statement | CTP | Lycoming, Montour, Northumberland, Sullivan, Union | 46 min |
| Oct 30, 1:43 PM EDT | Special Weather Statement | CTP | Clinton | 32 min |
| Oct 30, 1:52 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 23 min |
| Oct 30, 2:24 PM EDT | Special Weather Statement | CTP | Blair, Centre, Huntingdon, Mifflin | 51 min |
| Oct 30, 3:01 PM EDT | Special Weather Statement | CTP | Huntingdon | 29 min |
| Oct 30, 3:15 PM EDT | Special Weather Statement | CTP | Bedford, Fulton | 30 min |
| Oct 30, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more | 76 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.